• 2 months ago

    Post Overdose Problems

    I had a heroin overdose 4 days ago and was non responsive for almost 20 minutes until the ambulance reached the hospital. The hospital discharged me after only a few hours and I was still not able to breath properly and could barely walk but was still forced to leave. It's been 4 days and the skin on my neck and back is still numb and tingling, I still have trouble walking and keeping my balance and I'm still unable to take a deep breath at all, I can't say more then 3 or 4 words or take a couple of steps without becoming completely out of breath and having to stop, I'll attempt to catch my breath and will be unable to and will have to keep gasping for breath. Were they wrong to discharge me in that condition and should I return to a different hospital for the problems I'm still experiencing?

Responses

  • 2 months ago

    RE: Post Overdose Problems

    This does not seem to be a mental health problem but an addiction problem. Did you return to using heroin? If not, are you going through withdrawal? Are you certain whatever you are using is heroin or some syththetic mixture? I think you need to contact a drug rehab center or go to the er and ask to be referred to a drug rehab center. ERs see lots of self-inflicted drug ODs. Their job is to restore you to life, what you do with that life passed that is entirely up to you.
  • 2 months ago